MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG ENDO-MODEL MODULAR KNEE PROSTHESIS SYSTEM; ENDO-MODEL MODULAR KNEE ROTATING HINGE

WALDEMAR LINK GMBH & CO. KG ENDO-MODEL MODULAR KNEE PROSTHESIS SYSTEM; ENDO-MODEL MODULAR KNEE ROTATING HINGE
Model Number 15-3816/12
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/27/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Notified on 11/27/2024, by representative (b)(6) that dr.(b)(6) will perform a revision for a femur that is loose.

Brand Name
ENDO-MODEL MODULAR KNEE PROSTHESIS SYSTEM
Common Device Name
ENDO-MODEL MODULAR KNEE ROTATING HINGE
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
MDR Report Key20925204
Report Number3006721341-2024-00028
Device Sequence Number5105717
Product Code KRO
UDI-Device Identifier04026575034758
UDI-Public04026575034758
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/13/2024
Report Date (Section F) 11/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15-3816/12
Device Catalogue Number15-3816/12
Device Lot Number220912
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date11/27/2024
Device Age1 YR
Event Location Hospital
Date Report to Manufacturer11/27/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/13/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexFemale